Research Article | Open Access
Muhammad Arif, Janusz Sokół, Muhammad Ayaz, "Coefficient Inequalities for a Subclass of p-Valent Analytic Functions", The Scientific World Journal, vol. 2014, Article ID 801751, 5 pages, 2014. https://doi.org/10.1155/2014/801751
Coefficient Inequalities for a Subclass of p-Valent Analytic Functions
The aim of this paper is to study the problem of coefficient bounds for a newly defined subclass of p-valent analytic functions. Many known results appear as special consequences of our work.
Let denote the class of functions of the form which are analytic and multivalent in the open unit disk . Also let and denote the well-known classes of -valent starlike functions and -valent convex functions, respectively.
For given by (1) and given by the Hadamard product (or convolution) of and is given by Motivated by Ruscheweyh operator , Goel and Sohi  introduced a differential operator for -valent analytic functions given by with , and is a Pochhammer symbol given by It is obvious that when is any integer greater than , The following identity can be easily established: Using the generalized Ruscheweyh operator, we define a subclass of of -valent analytic functions as follows.
Definition 1. An analytic -valent function of the form (1) belongs to the class , if and only if
where , , , is real with , and .
By giving specific values to , , , , , and in , we obtain many important subclasses studied by various authors in earlier papers; see for details [3–6]; we list some of them as follows:(i) and , studied by Spacek  and Robertson , respectively; for the advancement work see [9–11];(ii) and , studied by both Owa et al. and Shams et al. [12, 13];(iii) and , introduced by Ravichandran et al. ;(iv), considered by Latha ;(v) and , the well-known classes of starlike and convex functions of order .From the above special cases we note that this class provides a continuous passage from the class of starlike functions to the class of convex functions.
We will assume throughout our discussion, unless otherwise stated, that , , , is real with , and .
2. Main Results
Theorem 2. Let with . Then , where .
Proof. Let . Then we obtain and this implies Also if , then we can easily obtain and this completes the proof.
Theorem 3. If , then and where is given by (5) and
Proof. Let . Then by Theorem 2, we have
Let us define by
Then is analytic in with and , . Let
Then (17) becomes
where is given by (15). Using (8) in (20), we obtain
Comparing the coefficients of on both sides,
Taking absolute on both sides and then applying the coefficient estimates for Caratheodory functions , we have
We apply mathematical induction on (24). So for ,
which shows that (13) is true. For ,
and using (13), we have
Therefore, (14) holds for .
Assume that (14) is true for ; that is, Consider Therefore, the result is true for , and hence by using mathematical induction, (14) holds true for all .
If we put , , , and in Theorem 3, we obtain the result proved in .
Theorem 6. If and satisfies where is given by (5), then .
For , , , and in Theorem 6, we obtain the following.
Corollary 7. If and satisfies
then , the class of -valent starlike functions of order .
For , , , and in Theorem 6, one has the following.
Corollary 8. If and satisfies
then , the class of -valent convex functions of order .
Further for in both the last two corollaries, one obtains the results for the classes and which was proved by Merkes et al.  and Silverman , respectively.
Conflict of Interests
The authors declare that they have no conflict of interests. Please consider this paper for further process.
- S. Ruscheweyh, “A new criteria for univalent function,” Proceedings of the American Mathematical Society, vol. 49, no. 1, pp. 109–115, 1975.
- R. M. Goel and N. Sohi, “A new criteria for p-valent functions,” Proceedings of the American Mathematical Society, vol. 78, pp. 353–357, 1980.
- E. Aqlan, J. M. Jahangiri, and S. R. Kulkarni, “Classes of k-uniformly convex and starlike functions,” Tamkang Journal of Mathematics, vol. 35, no. 3, pp. 1–7, 2004.
- S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999.
- S. Kanas and A. Wisniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 45, pp. 647–657, 2000.
- J. Nishiwaki and S. Owa, “Certain classes of analytic functions concerned with uniformly starlike and convex functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 350–355, 2007.
- L. Spacek, “Prispĕvek k teorii funkei prostych,” Časopis pro Pěstování Matematiky a Fysik, vol. 62, pp. 12–19, 1933.
- M. S. Robertson, “Univalent functions for wich is spiral-like,” Michigan Mathematical Journal, vol. 16, pp. 97–101, 1969.
- M. Arif, “On certain suffciency criteria for p-valent meromorphic spiralike functions,” Abstract and Applied Analysis, vol. 2013, Article ID 837913, 9 pages, 2013.
- M. Arif, K. I. Noor, M. Raza, and W. Haq, “Some properties of a generalized class of analytic functions related with Janowski functions,” Abstract and Applied Analysis, vol. 2012, Article ID 279843, 11 pages, 2012.
- K. I. Noor, M. Arif, and A. Muhammad, “Mapping properties of some classes of analytic functions under an integral operator,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 593–600, 2010.
- S. Owa, Y. Polatoǧlu, and E. Yavuz, “Coefficient inequalities for classes of uniformly starlike and convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, article 160, 2006.
- S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2959–2961, 2004.
- V. Ravichandran, C. Selvaraj, and R. Rajagopal, “On uniformly convex spiral functions and uniformly spirallike function,” Soochow Journal of Mathematics, vol. 29, no. 4, pp. 392–405, 2003.
- S. Latha, “Coefficient inequalities for certain classes of ruscheweyh type analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 2, article 52, 2008.
- M. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics, vol. 37, pp. 374–408, 1936.
- E. P. Merkes, M. S. Robertson, and W. T. Scott, “On products of starlike functions,” Proceedings of the American Mathematical Society, vol. 13, pp. 960–964, 1962.
- H. Silverman, “Univalent functions with negative coeffcients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975.
Copyright © 2014 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.